At my wits end

My 8 year old daughter started on inhalers in January this year after a long and drawn out chest infection over winter. She has been to see a specialist at Manchester Children's Hospital who advised for her to take 1 dose of Co-Amoxiclav 250/62 per day. She has now had a chest infection for the past 2 weeks and been on antibiotics 3 dose per day. As soon as antibiotics stop her lungs become infected again. Our GP has now put her on a green inhaler to go along side the brown one. She has also been on steriod tablets - 3 day course. I just can't seem to get any concrete answers as to what is exactly wrong with her. I know coughing can be a sign of being asthmatic but would it also create mucas and make her lungs infected or could she had have something else. Any feedback or suggestions would be greatly appreciated.

2 Replies

oldestnewest
  • Mention your concerns to the GP or specialist next time you see them - they may need to run a few more tests if they have not done so already like a sweat test or CT scan to find out whats going on. Sorry i cant help much!

  • Sorry you are going through this. I can certainly empathise with you feeling at your wits end. It can be so exhausting when your child is ill.

    As for the mucous. Yes asthma can and does cause mucous in the lungs. My daughter regularly coughs up lots of the stuff! (yuk!) you can also be more susceptible to infection as there ia an increase of mucous to become infected.

    I would definitely ask your gp for advice.

    I do hope she gets better very very soon

    Take care

    Emily x

You may also like...